The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
A Smoothing Newton Method for Variational Inequalities
Author(s): 
Pages: 13-18
Year: Issue:  1
Journal: ACTA SCIENTIARUM NATURALIUM UNIVERSITATIS NEIMONGOL

Keyword:  变分不等式问题熵函数法光滑逼近牛顿法收敛性;
Abstract: 给出求解变分不等式问题的一种光滑化牛顿法,证明了算法在F单调和Slater约束规范条件下的全局收敛性,和在解处CD-正则、有效约束梯度线性无关条件下的局部超线性收敛性.给出具体算例,数值实验结果表明算法可行有效.
Related Articles
No related articles found